# SDR FDEA202206101413

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-300
- Aircraft serial: 63100
- Aircraft time: 6,513 hours, 3,086 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,513 hours, 3,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - LEADING EDGE STRUCTURE AT LOCATION OF #8 SLAT INBOARD END HAS A   FORMER BRACKET CRACKED,MWT. 10-JUN-2022 23:10  REPLACED CRACKED FORMER AS REQUIRED. REF E.A. H-5720-T0368918 P1
